| Model Number |
2.4MM KNOTLESS SUTURETAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 30-dec-2025, a sales representative reported via email that an ar-2424phs peek knotless hip suturetak suture anchor pulled out of bone.The surgeon subsequently redrilled and attempted to insert another ar-2424phs peek knotless hip suturetak suture anchor, which broke in half during insertion.The procedure was completed using two knotless fibertak anchors and one cinchlock device.This was discovered during a hip arthroscopy/pincer procedure on (b)(6) 2025.Additional information was requested on 02-jan-2026.
Event or Problem Description
Additional information was received on 12-jan-2026: on insertion, both ar-2424phs peek knotless hip suturetak suture anchor implants fractured.The implants were removed, and all detached fragments were retrieved from the patient.The procedure was completed using two ar-3636h self-punching 1.8 knotless hip fibertak soft anchors and one non-arthrex implant.The event resulted in an estimated 5¿10-minute delay to redrill and pass suture for the final anchor, with additional anesthesia administered during this time.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.